# SDR C2XA01TY163

- Difficulty date: October 28, 2001
- Submitted: October 28, 2001
- Operation: Air carrier
- Aircraft: N16510
- Make and model: Emb EMB-135ER
- Aircraft serial: 145251
- Aircraft time: 3,265 hours, 3,090 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: 13500467401
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS Several areas of corrosion were found on the aft side of service door aft of frame 22.Maintenance removed floor support and replaced it with a new part IAW emb135/145 SRM 51-40-02 and 51-10-02-Work was satisfactory and aircraft will be released upon completion of scheduled maintenance.
